# SDR EE4Y2025100623293

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 3411010511A
- Part serial: 1395001
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND P/N 341-1010-511A, S/N 1395001, AIR INLET MODULE WITH SEVERAL DENTS ON THE INNER BARREL UPPER AND LOWER ACOUSTIC PANELS. THE DENTS WERE EVALUATED AS PER SRM 71-61-01/AD53. MOST OF THE DENTS ARE BEYOND THE LIMITS FOR DISTANCES BETWEEN ADJACENT DENTS. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-925267 DTD JUL 21 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22741-R01.UNDERJOB A1Q198 NRI 21-60.
